# SDR 7CUR2020040800000

- Difficulty date: April 6, 2020
- Submitted: April 8, 2020
- Operation: General aviation
- Filed by: Coulson Aviation (USA) Inc, repair station 7CUR207C
- Make and model: Lkheed C130B
- Aircraft serial: 161495
- Aircraft time: 14,675 hours, 5,570 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 7338722
- Part serial: SE13629
- Condition: Unserviceable
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

WHILE RIGGING PROPELLERS IT WAS DISCOVERED THE #1 PROPELLER PRESSURE CUTOFF SWITCH IN THE PUMP HOUSING WILL NOT RELEASE THE FEATHER BUTTON.
